Hello, three weeks ago I went to my doctor for my mild acne, and acne scars (I have many blackheads on my nose, large pores, and shiny skin too). At that time I only had maybe 4 spots, and a whole lot of red marks from past acne. My doctor said my scars weren't deep, and they will go away with time. He then said he was going to prescribe me Retin A. He told me to wash my face with an acne cleanser, and use the Retin A .1% medication everyday. I recently bought the Cetaphil Daily Facial cleanser, so I didn't buy an acne cleanser. Also, would an acne cleanser dry out my skin too much in combination with the Retin A? So, I started using it everyday, and a week after of using it my face was really peeled, and the sides of my mouth burned to the point where I couldn't even eat well. I continued for a few days, but then stopped thinking that I should get my skin back to normal, and start slowly this time. It's been a week since I stopped, and my skin has my more acne.
So, my questions are;
How should I start the Retin A again slowly?
Should I apply moisturizer (I'm using the Cetaphil moisturizing cream currently) before or after the Retin A? I wasn't using any at night when I first started Retin A.
Should I continue using .1% even though my acne is mild-moderate? My doctor wants to see me in one month, so should I tell him I want a lower strength or continue with the .1%?
Edited by NotsoClear, 26 January 2012 - 05:24 PM.